Alert archive / Michigan / Beach Hazards Statements in 2014

Beach Hazards Statement 2, NWS Marquette, MI

August 13, 2014Alger County, Marquette County, Michigan

NWS Marquette, MI issued this beach hazards statement at Aug 13, 2014, 3:20 AM EDT for Alger County, Marquette County, Michigan. It took effect at Aug 13, 2014, 8:00 AM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Aug 13, 2014, 3:20 AM EDT (07:20 UTC)
In effect from
Aug 13, 2014, 8:00 AM EDT
Expired
Aug 13, 2014, 10:00 PM EDT
In force
14 hr
Issued by
NWS Marquette, MI

Counties Alger County, MI, Marquette County, MI

The radar

The Marquette radar (KMQT), 37 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.3 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1793 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WHUS43 KMQT 130720
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
320 AM EDT WED AUG 13 2014

MIZ005-006-140200-
/O.NEW.KMQT.BH.S.0002.140813T1200Z-140814T0200Z/
MARQUETTE-ALGER-
INCLUDING THE BEACHES...MCCARTY COVE...SOUTH BEACH...
AND ALONG LAKEWOOD LANE...NEAR AU TRAIN BAY...
AND ALONG PICTURED ROCKS
320 AM EDT WED AUG 13 2014

...BEACH HAZARDS STATEMENT IN EFFECT FROM 8 AM EDT THIS MORNING
THROUGH THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A BEACH
HAZARDS STATEMENT FOR DANGEROUS SWIMMING CONDITIONS...WHICH IS IN
EFFECT FROM 8 AM EDT THIS MORNING THROUGH THIS EVENING. 

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE.

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS AND IMPACTS...

FOR ALGER COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR THE
AU TRAIN RIVER MOUTH AT AU TRAIN...THE EXPOSED REGIONS OF GRAND
MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE.

FOR MARQUETTE COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY IN MIDDLE
BAY NORTH OF PRESQUE ISLE.

PRECAUTIONARY AND PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.  

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. TO
LEARN ABOUT THE TYPES OF DANGEROUS CURRENTS ON THE GREAT LAKES...
VISIT HTTP://WWW.CRH.NOAA.GOV/MQT/?N=DANGEROUSCURRENTS

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT...
HTTP://WWW.WEATHER.GOV/SURVEY/NWS-SURVEY.PHP?CODE=CHMBHS (ALL
LOWER CASE)

&&

$$

KF
1 follow-up statement
395 
WHUS43 KMQT 131013
CFWMQT

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MARQUETTE MI
613 AM EDT WED AUG 13 2014

MIZ005-006-140200-
/O.CON.KMQT.BH.S.0002.140813T1200Z-140814T0200Z/
MARQUETTE-ALGER-
INCLUDING THE BEACHES...MCCARTY COVE...SOUTH BEACH...
AND ALONG LAKEWOOD LANE...NEAR AU TRAIN BAY...
AND ALONG PICTURED ROCKS
613 AM EDT WED AUG 13 2014

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* HIGH WAVE ACTION AND DANGEROUS SWIMMING CONDITIONS ARE 
  EXPECTED ALONG THE LAKE SUPERIOR SHORELINE. 

* STRONG RIP CURRENTS...EXPECTED.

* STRONG OUTLET CURRENTS...EXPECTED.

LOCATIONS AND IMPACTS...

FOR ALGER COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN THE
PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY NEAR
THE AU TRAIN RIVER MOUTH AT AU TRAIN...THE EXPOSED REGIONS OF
GRAND MARAIS HARBOR...AND THE PICTURED ROCKS NATIONAL LAKESHORE.

FOR MARQUETTE COUNTY...CURRENT RELATED FATALITIES AND RESCUES IN
THE PAST HAVE OCCURRED DURING WAVE CONDITIONS SIMILAR TO TODAY IN
MIDDLE BAY NORTH OF PRESQUE ISLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DANGEROUS POUNDING WAVES AND LIFE-THREATENING CURRENTS ARE
EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY
OUT OF THE WATER. PAY ATTENTION TO BEACH FLAGS AND SIGNS POSTED
AT BEACH ACCESS POINTS AND LIFEGUARD STATIONS.

DANGEROUS CURRENTS CAN SWEEP YOU OUT AWAY FROM SHORE. THEY OCCUR
MOST OFTEN AT BREAKS OR LOW SPOTS IN SANDBARS...NEAR SHORELINE
STRUCTURES...AND NEAR RIVER MOUTHS OR OTHER WATER OUTLETS. TO
LEARN ABOUT THE TYPES OF DANGEROUS CURRENTS ON THE GREAT LAKES...
VISIT HTTP://WWW.CRH.NOAA.GOV/MQT/?N=DANGEROUSCURRENTS

PLEASE VISIT THE FOLLOWING WEBSITE TO SHARE YOUR THOUGHTS ON THE
NEW BEACH HAZARDS STATEMENT... HTTP://WWW.WEATHER.GOV/SURVEY/NWS-
SURVEY.PHP?CODE=CHMBHS (ALL LOWER CASE)

&&

$$

KF

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 13, 12:05 AM EDT, 3 hours 15 minutes earlier.

Area forecast discussion, Aug 13, 12:05 AM EDT, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
1205 AM EDT WED AUG 13 2014

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 402 PM EDT TUE AUG 12 2014

WV IMAGERY AND RUC ANALYSIS INDICATED A MID/UPPER LEVEL LOW JUST
EAST OF THE SAULT RESULTING IN NNW FLOW FROM NW ONTARIO THROUGH THE
WRN GREAT LAKES. THE BACK EDGE OF THE CLOUDS ASSOCIATED WITH THE LOW
HAD MOVED TO NEAR SAW-IMT LEAVING CLEAR SKIES OVER THE WEST AND
THICK CLOUDS WITH A FEW SPRINKLES OVER THE ERN CWA. AN UPSTREAM
CLIPPER SHORTWAVE TROUGH AND COLD FRONT THAT SUPPORTED A FEW LIGHT
SHOWERS OR SPRINKLES WAS MOVING THROUGH NW ONTARIO.

TONIGHT...EXPECT THAT SOME LIGHT SHOWERS OR SPRINKLES ASSOCIATED
WITH THE NW ONTARIO SHRTWV MAY MOVE INTO WRN LAKE SUPERIOR AND
POSSIBLY WRN UPPER MI. HOWEVER...SINCE FORCING WITH THE SHRTWV IS
WEAK AND LITTLE MOISTURE/INSTABILITY IS AVAILABLE DURING THE
OVERNIGHT...NO PCPN MENTION WAS ADDED TO THE FCST.

WED...BEHIND THE COLD FRONT...NNW WINDS WILL AGAIN INCREASE WHICH
COULD SUPPORT AN INCREASE IN UPSLOPE CLOUDS OVER N CNTRL UPPER MI.
TEMPS WILL REMAIN BELOW NORMAL WITH HIGHS FROM THE MID 60S NORTH TO
THE LOWER 70S SOUTH. SWIM RISK WILL AGAIN BE HIGH AS 3 TO 5 FOOT
WAVES ARE EXPECTED INTO MARQUETTE AND ALGER COUNTIES BY AFTERNOON.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 328 PM EDT TUE AUG 12 2014

MAIN FCST CONCERNS IN THE MEDIUM/LONGER RANGE WL FOCUS ON EXPECTED
BLO NORMAL TEMPS FOR WED THRU THU...WHEN DRY CNDN HI PRES IS FCST TO
DOMINATE UNDER A CONFLUENT NNW FLOW ALF. FOCUS FOR FRI/SAT WL SHIFT
TO PCPN CHCS ASSOCIATED WITH THE INTERACTION BTWN RETURNING MSTR IN
THE LLVL SW FLOW ARND THE DEPARTING HI TO THE SE AND SHRTWVS
TRACKING THRU THE GREAT LKS WITHIN THE NW FLOW FARTHER ALF. ALTHOUGH
ABV NORMAL TEMPS MAY RETURN FOR FRI INTO SAT...NO SUMMER-LIKE WARMTH
IS EXPECTED DURING THE NEXT WEEK.

WED NGT/THU...HI PRES AND DRY AIRMASS WITH PWAT BTWN 0.25-0.50 INCH
/AS LITTLE AS ABOUT 25 PCT OF NORMAL/ WL PASS OVER UPR MI UNDER NNW
FLOW ALF TO THE W OF SLOW MOVING CLOSED LO NEAR THE ONTARIO/QUEBEC
BORDER. UNDER MOCLR SKIES...EXPECT THE LOWEST MIN TEMPS ON WED NGT
OVER THE INTERIOR W...WHERE WINDS WL BE LIGHTEST FOR A LONGER TIME
AND WHERE THE RDG AXIS IS FCST TO BE AT 12Z THU. NOT OUT OF THE
QUESTION THERE COULD BE SOME 30S AT THE COLDER LOCATIONS IN THIS
AREA. WITH H85 TEMPS FCST TO PEAK BTWN 8C OVER THE E AND 12C OVER
THE W AT 00Z FRI...EXPECT HI TEMPS TO REACH THE 70S OVER THE
INTERIOR W/SCENTRAL BUT HOLD IN THE 60S OVER MUCH OF THE E WITH A
STEADY NNW SFC-H925 FLOW OFF LK SUP.

THU NGT...SFC HI PRES IS FCST TO SINK OVER INDIANA BY 12Z FRI...
WITH SFC RDG AXIS EXTENDING N THRU ERN UPR MI. THE LOWEST TEMPS WL
BE OVER THE INTERIOR E...WHERE PWAT UNDER 0.5 INCH/MOCLR SKIES/
LIGHTER WINDS UNDER THE RDG AXIS WL LINGER THRU THE NGT. SOME CLDS
ASSOCIATED WITH PWAT RISING AOA 1 INCH AT IWD BY 12Z FRI IN SW
RETURN FLOW ARND THE SFC HI WL LIMIT THE DIURNAL TEMP FALL IN THAT
AREA.

FRI THRU SAT...UPR MI IS FCST TO REMAIN UNDER NW FLOW ALF BTWN DEEP
UPR TROF OVER QUEBEC AND RDG EXTENDING THRU THE PLAINS. THE
INTERACTION BTWN SHRTWVS DIGGING SEWD THRU THIS UPR FLOW AND MORE
MSTR ADVECTED INTO THE AREA IN LLVL WSW FLOW TO THE NW OF SFC HI
FCST TO SINK INTO THE SRN MID ATLANTIC STATES WL BE THE MAIN FCST
CONCERN DURING THIS PERIOD. A GOOD NUMBER OF THE MEDIUM RANGE MODELS
GENERATE PCPN AS EARLY AS FRI...WHEN THE HIER PWAT ARND 1.5 INCHES
IS FCST TO RETURN. CONSIDERING THE RATHER DRAMATIC INCRS IN PWAT/
SOME ISENTROPIC ASCENT...ADDED CHC POPS FOR THE FRI FCST DESPITE AN
ABSENCE OF SGNFT DEEP LYR QVECTOR CNVGC WELL SE OF STRONGER SHRTWV
SLIDING THRU NW ONTARIO. A BETTER CHC OF SHOWERS/A FEW TS WL ARRIVE
ON FRI NGT AND SAT...WHEN MODEL CONSENSUS IS TRENDING TOWARD THE
PASSAGE OF THE DIGGING ONTARIO SHRTWV/ATTENDANT SFC COLD FNT AND AN
AREA OF SHARPER DEEP LYR QVECTOR CNVGC. ALTHOUGH THE GREATER CLD
COVER WL TEND TO LIMIT THE DIURNAL DIURNAL VARIATION DURING THIS
TIME...EXPECT TEMPS TO RISE ABV NORMAL DURING THIS PERIOD AS THE WSW
FLOW BRINGS A RETURN OF H85 TEMPS AS HI AS 16-17C BY SAT.

SUN THRU TUE...MOST OF THE LONGER RANGE MODELS INDICATE SFC HI PRES
WL BLD INTO THE UPR LKS ON SUN FOLLOWING SHRTWV/COLD FROPA PASSAGE
BY LATE SAT...SO CONSENSUS FCST WL SHOW A DRYING TREND AND A RETURN
OF A BIT COOLER AIR. PCPN CHCS WL RETURN EARLY NEXT WEEK AS THE UPR
FLOW IS FCST TO BECOME MORE ZONAL AND ALLOW THE PASSAGE OF ANOTHER
SHRTWV.
&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1205 AM EDT WED AUG 13 2014

HIGH PRESSURE AND DRIER AIR MOVING INTO THE WESTERN U.P. WILL BRING
VFR CONDITIONS TO ALL SITES THROUGH THE FCST PERIOD.
&&

.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 402 PM EDT TUE AUG 12 2014

NORTH WINDS GUSTING TO MORE THAN 25 KTS ACROSS THE EASTERN PART OF
THE LAKE WILL DIMINISH THIS EVENING AS THE PRES GRADIENT WEAKENS. A
REINFORCING COLD FRONT WILL PUSH ACROSS THE LAKE ON WEDNESDAY
ALLOWING NORTHWESTERLY WIND GUSTS OF UP TO 25 KTS WEDNESDAY
AFTERNOON. WINDS SHOULD DIMINISH BY LATE WEDNESDAY AND THEN REMAIN
BELOW 15 KTS INTO THE UPCOMING WEEKEND.
&&

.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
NONE.
LAKE SUPERIOR...
NONE.
LAKE MICHIGAN...
NONE.
&&

SHORT TERM...JLB
LONG TERM...KC
AVIATION...07
MARINE...JLB
Hazardous weather outlook, Aug 12, 3:42 PM EDT, 11 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MARQUETTE MI
342 PM EDT TUE AUG 12 2014

MIZ001>004-007-009>014-084-085-131100-
KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-LUCE-GOGEBIC-IRON-
DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-
NORTHERN SCHOOLCRAFT-
342 PM EDT TUE AUG 12 2014 /242 PM CDT TUE AUG 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER
MICHIGAN AND CENTRAL UPPER MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE OVER PORTIONS OF WESTERN AND CENTRAL UPPER
MICHIGAN FRIDAY AFTERNOON THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

MIZ005-006-131100-
MARQUETTE-ALGER-
342 PM EDT TUE AUG 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER
MICHIGAN.

.DAY ONE...TONIGHT

THERE IS A HIGH SWIM RISK FOR DANGEROUS CURRENTS AND WAVES ALONG THE
BEACHES OF MARQUETTE AND ALGER COUNTIES INTO THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT A HIGH SWIM RISK FOR DANGEROUS CURRENTS AND WAVES AGAIN ALONG
THE BEACHES OF MARQUETTE AND ALGER COUNTIES ON WEDNESDAY.

THERE WILL BE A MODERATE RISK FOR DANGEROUS CURRENTS AND WAVES ALONG
THE BEACHES OF ALGER COUNTY ON THURSDAY.

THUNDERSTORMS ARE POSSIBLE LATE IN THE DAY ON FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LSZ162-240>251-263>267-131100-
LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND
PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI-
BLACK RIVER TO ONTONAGON MI-
ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI-
UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI-
EAGLE RIVER TO MANITOU ISLAND MI-
MANITOU ISLAND TO POINT ISABELLE MI-
POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI-
LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING
KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI-
MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI-
GRAND MARAIS TO WHITEFISH POINT MI-
LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE
CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE
ROYALE NATIONAL PARK-
LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU
ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER-
LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI
AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER
BEYOND 5NM FROM SHORE-
LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF
SHORE TO THE US/CANADIAN BORDER-
342 PM EDT TUE AUG 12 2014 /242 PM CDT TUE AUG 12 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE
SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE OVER THE WEST HALF OF LAKE SUPERIOR ON
FRIDAY AND OVER ALL OF LAKE SUPERIOR FRIDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

LMZ221-248-250-131100-
GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI-
5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE-
342 PM EDT TUE AUG 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE FRIDAY NIGHT THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS
TIME.

KC

The office that day

Everything else NWS Marquette, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 9:53 PM EDTSmall Craft AdvisoryMQT25 hr

Nearby

Beach Hazards Statements in Michigan, 2014Every beach hazards statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.